Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 11 (1957), 314
DOI: https://doi.org/10.1090/S0025-5718-57-99284-0
Original Article: Math. Comp. 10 (1956), 202-208.
Original Article: Math. Comp. 11 (1957), 22-51.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-57-99284-0
Article copyright: © Copyright 1957 American Mathematical Society